inscription
PORTAIL D'INFORMATION GÉOGRAPHIQUE

Some mathematical models for permafrost

Auteurs :
GRIGORJAN, S.
GUSEVA, E.
KRASS, M.

Description :
A review of fundamental new results in mathematical theory of geocryological problems obtained in the Institute of Mechanics in Moscow State University. The problems of temperature regime and phase state of permafrost, formation and evolution of thermokarst are analyzed. In this paper the mathematical models of these problems, computer programs for the models and some numerical calculations for concrete objects and districts are suggested.


Type de document :
Article de périodique

Source :
GeoJournal, issn : 0343-2521, 1989, vol. 18, n°. 4, p. 429-439, Références bibliographiques : 12 réf.

Date :
1989

Editeur :
Pays édition : Allemagne, Heidelberg, Springer

Langue :
Anglais
Droits :
Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI)